# SDR DALA2024090308666

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0533967) PASSENGER COMP. FLOOR STRUCTURE DAMAGE AT BS 540 LBL3 WL 208. REMOVED AND REPLACED DAMAGED FLOOR STRUCTURE IN PASSENGER COMP. AT STA 540 LBL3 WL 208 IAW B737-900 SRM 51-40-02-0G AND DWG# 143A0060.
